RUS  ENG
Full version
JOURNALS // Vestnik Yuzhno-Ural'skogo Universiteta. Seriya Matematicheskoe Modelirovanie i Programmirovanie // Archive

Vestnik YuUrGU. Ser. Mat. Model. Progr., 2012 Issue 11, Pages 88–100 (Mi vyuru49)

This article is cited in 1 paper

Mathematical Modelling

On Decomposition of Difference Schemes for Numerical Solution of Differential Algebraic Equations

V. F. Chistyakova, E. A. Tairovb, E. V. Chistyakovaa, A. A. Levinb

a Institute for System Dynamics and Control Theory of Siberian Branch of Russian Academy of Sciences (Irkutsk, Russian Federation)
b Melentiev Energy Systems Institute of Siberian Branch of the Russian Academy of Sciences (Irkutsk, Russian Federation)

Abstract: We consider quasi-linear systems of ordinary differential equations (ODE) with identically singular matrix multiplying the derivative of the desired vector-function and difference scheme for their numerical solution. We discuss conditions that make it possible to solve algebraic (finite-dimensional) equations at each step of numerical process and substitute the solutions obtained into the dynamics equations. Results of numerical solution of ODE systems modeling direct-flow boiler unit are given.

Keywords: differential-algebraic equations, index, difference schemes, mathematical models, direct-flow boiler.

UDC: 517.518

Received: 19.12.2011



© Steklov Math. Inst. of RAS, 2025